PDA

View Full Version : Anybody else get this from Results?



Davy_Baby9
09-09-2010, 07:56 PM
It's been awhile since I have taken Results, probably over a year. I decided to order some the other day and took my first serving this morning. Well tonight after I get out of the shower I have a decent rash on my right should and then I remembered why I stop taking it the first time. For some reason Results gives me rashes on my shoulders, especially after I get out of the shower???

This happen to anyone else or am I the strange one?? lol

faster
09-09-2010, 09:42 PM
It's the beta alanine...some people have that reaction to it.

Davy_Baby9
09-10-2010, 03:50 AM
Thanks for the quick reply! Not sure if I want to keep taking it or not.

chris mason
09-10-2010, 07:04 PM
Most people get a tingling/itchy sensation from doses of 800mg or more of Beta-Alanine, not rashes. The rash does sound odd and I would say you should not use the product. You may have some kind of a mild allergy to one of the ingredients.

AdrianLarsen
09-11-2010, 09:50 AM
Maybe get an allergy test done before you rule it out. It may be something else.

want2bfast
09-17-2010, 08:19 PM
Is that ichy/tingling feeling bad? As Should I quit taking it?

chris mason
09-18-2010, 12:56 PM
No, its called paresthesia and is harmless. Most people experience it from doses of 800mg or more of Beta-Alanine.